Some characterizations of two-sided regular rings : To Professor L. Rédei on his seventieth birthday

Lajos, Sándor and Szász, Ferenc: Some characterizations of two-sided regular rings : To Professor L. Rédei on his seventieth birthday. Acta scientiarum mathematicarum, (31) 3-4. pp. 223-228.(1970)

[img] Cikk, tanulmány, mű
math_031_fasc_003_004_223-228.pdf
Hozzáférés joga: Campus

Download (827kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1970
Volume: 31
Number: 3-4
Page Range: pp. 223-228
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Rédei László, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: p. 227-228.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2018. Mar. 06. 14:54
URI: http://acta.bibl.u-szeged.hu/id/eprint/14268

Actions (login required)

View Item View Item